Alert archive / Louisiana / Flash Flood Warnings in 2012
Flash Flood Warning 14, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 20, 2012, 9:15 PM CDT for Bienville Parish, De Soto Parish, Red River Parish, Louisiana. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2012, 9:15 PM CDT (02:15 UTC)
- Expired
- Mar 21, 2012, 6:15 AM CDT
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bienville Parish, LA, De Soto Parish, LA, Red River Parish, LA
The radar
The Shreveport radar (KSHV), 55 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 10:20 PM CDT | FLASH FLOOD | Coushatta, LA | NUMEROUS ROADS ARE FLOODED THROUGHOUT RED RIVER PARISH. |
| Mar 20, 11:45 PM CDT | FLASH FLOOD | 7 S Mansfield, LA | FLOODING ALONG WPA ROAD NEAR HWY 171 SOUTH OF MANSFIELD |
| Mar 20, 11:45 PM CDT | FLASH FLOOD | Bienville, LA | NUMEROUS ROADS FLOODED THROUGHOUT THE PARISH |
| Mar 20, 11:45 PM CDT | FLASH FLOOD | Stonewall, LA | FLOODING ALONG PARTS OF HWY 3276 NEAR INTERSTATE 49 AND MISSILE BASE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.3 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398
WGUS54 KSHV 210215
FFWSHV
LAC013-031-081-210815-
/O.NEW.KSHV.FF.W.0014.120321T0215Z-120321T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 PM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BIENVILLE PARISH IN NORTHWEST LOUISIANA...
DE SOTO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MANSFIELD...
RED RIVER PARISH IN NORTHWEST LOUISIANA...
* UNTIL 315 AM CDT WEDNESDAY
* AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE WARNED
AREA. RADAR ESTIMATES INDICATE THAT WIDESPREAD TWO TO FOUR INCHES OF RAIN
HAS ALREADY FALLEN OVER SATURATED GROUNDS...WITH ADDITIONAL SHOWERS AND
EMBEDDED THUNDERSTORMS EXPECTED TO CONTINUE MOVING OVER THE SAME AREAS
TONIGHT...FURTHER ENHANCING THE FLASH FLOOD THREAT. THIS IS AN EXTREMELY
DANGEROUS SITUATION! TRAVEL ACROSS THE WARNED AREAS IS STRONGLY DISCOURAGED
TONIGHT!
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONEWALL...RINGGOLD...GIBSLAND AND ARCADIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 315 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3215 9282 3215 9318 3198 9313 3197 9323
3189 9327 3194 9342 3185 9344 3184 9388
3199 9403 3220 9404 3220 9395 3234 9375
3224 9361 3224 9342 3239 9343 3245 9315
3258 9317 3258 9288 3245 9288 3245 9278
$$
152 follow-up statements
329
WGUS74 KSHV 210449
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CDT TUE MAR 20 2012
LAC013-031-081-210815-
/O.CON.KSHV.FF.W.0014.000000T0000Z-120321T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RED RIVER LA-DE SOTO LA-BIENVILLE LA-
1149 PM CDT TUE MAR 20 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
BIENVILLE...DE SOTO AND RED RIVER PARISHES...
AT 1149 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
FROM NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS PRODUCING VERY HEAVY RAIN
OVER THE WARNED AREA. RADAR ESTIMATES INDICATE THAT WIDESPREAD THREE TO IN
EXCESS OF FOUR INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA THIS AFTERNOON
AND EVENING...WITH ADDITIONAL SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING
TO TRAIN NORTH OVER THE SAME AREAS FROM EXTREME SOUTHEAST TEXAS AND SOUTHWEST
LOUISIANA. NUMEROUS ROADS ARE FLOODED AND CLOSED...WITH THIS ONGOING RAINFALL
ONLY AGGRAVATING THE ONGOING FLASH FLOODING. THIS IS AN EXTREMELY DANGEROUS
AND LIFE THREATENING SITUATION! TRAVEL IS STRONGLY DISCOURAGED TONIGHT!
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STONEWALL...
RINGGOLD...GIBSLAND AND ARCADIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED AMOUNTS
NEARING THREE INCHES...WILL BE POSSIBLE IN THE WARNED AREA THROUGH 315 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3215 9282 3215 9318 3198 9313 3197 9323
3189 9327 3194 9342 3185 9344 3184 9388
3199 9403 3220 9404 3220 9395 3234 9375
3224 9361 3224 9342 3239 9343 3245 9315
3258 9317 3258 9288 3245 9288 3245 9278
$$
15878
WGUS54 KSHV 210815
FFWSHV
LAC013-031-081-211115-
/O.EXT.KSHV.FF.W.0014.000000T0000Z-120321T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 AM CDT WED MAR 21 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BIENVILLE PARISH IN NORTHWEST LOUISIANA...
DE SOTO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MANSFIELD...
RED RIVER PARISH IN NORTHWEST LOUISIANA...
* UNTIL 615 AM CDT
* AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT WIDESPREAD HEAVY RAIN FROM SHOWER AND THUNDERSTORM
ACTIVITY MOVING INTO THE WARNED AREA. LOCAL LAW ENFORCEMENT
OFFICIALS CONTINUE TO RELAY REPORTS OF FLASH FLOODING OVER THE
WARNED AREA. SURFACE REPORTS AND RADAR ESTIMATES INDICATE THAT
RAINFALL AMOUNTS OF FOUR TO FIVE INCHES HAS FALLEN ACROSS THE WARNED
AREA. SOME ROADS ARE ALREADY FLOODED AND CLOSED... AND ADDITIONAL
HEAVY RAINFALL WILL CONTINUE TO PRODUCE MORE FLASH FLOODING. THIS IS
AN EXTREMELY DANGEROUS SITUATION! TRAVEL IS STRONGLY DISCOURAGED
THIS MORNING!
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONEWALL...RINGGOLD...LOGANSPORT...GIBSLAND...COUSHATTA AND
ARCADIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3215 9282 3215 9318 3198 9313 3197 9323
3189 9327 3194 9342 3185 9344 3184 9388
3199 9403 3220 9404 3220 9395 3234 9375
3224 9361 3224 9342 3239 9343 3245 9315
3258 9317 3258 9288 3245 9288 3245 9278
$$
ELEVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 5:09 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Mar 20, 5:09 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 PM CDT TUE MAR 20 2012
.DISCUSSION...
TORNADO THREAT HAS DIMINISHED ACROSS THE REGION AND THE EVENT HAS
TRANSITIONED TO A HEAVY RAIN THREAT. FLOODING WILL CONTINUE TO BE
A CONCERN AS THE UPPER TROUGH OVER W TX IS CUTTING OFF AND WILL
MAKE VERY SLOW PROGRESS EWD. UPDATED ZFP ALREADY SENT TO REMOVE
MENTION OF THE NOW EXPIRED TORNADO WATCH. /09/
&&
.PREV DISCUSSION... /ISSUED 321 PM CDT TUE MAR 20 2012/
DISCUSSION...
ACTIVE FORECAST FOR THE SHORT TERM WITH UPPER-LEVEL LOW PROGGED TO
DRIFT EAST ACROSS NORTH TEXAS BEFORE LIFTING NORTHEAST INTO
OKLAHOMA BY 06Z THURSDAY. BECAUSE OF THE SLOW NORTHEASTWARD PROGRESSION OF
THE UPPER-LOW...ALONG WITH THE SIGNIFICANT AMOUNTS OF RAINFALL
THAT HAVE ALREADY FALLEN ACROSS EAST TEXAS...WENT AHEAD AND
EXTENDED FLASH FLOOD WATCH THROUGH 00Z THURSDAY IN ADVANCE OF
THE NEXT ROUND OF RAINFALL. RE-INTENSIFICATION OF RAINFALL...MAINLY
OVERNIGHT TONIGHT INTO THURSDAY MORNING...TO OCCUR ACROSS NORTH
LOUISIANA AND SOUTHERN ARKANSAS...WITH A SECONDARY SURGE ACROSS
PORTIONS OF EAST TEXAS AND PORTIONS OF NORTHWEST LOUISIANA.
FOR THIS FORECAST...WENT AHEAD AND CANCELLED LAKE WIND ADVISORY
AND REMOVED A NUMBER OF PARISHES FROM TORNADO WATCH NUMBER 92.
EXPECTING CONTINUED TRAINING OF HEAVY RAINFALL ACROSS PORTIONS OF
NORTHEAST LOUISIANA AND SOUTHERN ARKANSAS OVER THE NEXT SEVERAL
HOURS.
EXPECT IMPROVING CONDITIONS ON THURSDAY AS UPPER LOW SLIDES EAST.
REMAINDER OF THE LONG TERM FORECAST APPEARS DRY AS UPPER-LEVEL
RIDGE BUILDS ACROSS THE FOUR STATE REGION. OTHERWISE...UNDER THE
INFLUENCE OF THE RIDGE...EXPECT HIGH TEMPERATURES TO APPROACH THE MID
80S ON SATURDAY. /05/
AVIATION...
IFR AND MVFR FLIGHT CATEGORIES WILL BE THE NORM FOR MUCH OF THE
FORECAST PERIOD...WITH TEMPO/S FOR LIFR AS THE AXIS OF HEAVY
RAINFALL SETS UP FOR ELD AND MLU THIS AFTERNOON AND EVENING.
THUNDERSTORMS WILL MENTIONED EVERYWHERE...WITH A GRADUAL CLEARING
OF THE THUNDER FROM WEST TO EAST BEGINNING LATE IN THE FORECAST
PERIOD. /23/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 62 48 74 54 / 80 70 40 10 10
MLU 63 65 48 72 54 / 100 100 60 20 10
DEQ 49 61 45 69 47 / 70 60 40 20 20
TXK 51 61 47 70 53 / 80 70 40 20 20
ELD 55 60 45 71 51 / 100 90 60 20 10
TYR 47 63 50 73 53 / 40 60 20 10 10
GGG 48 64 48 75 52 / 70 60 20 10 10
LFK 50 65 47 77 51 / 60 70 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
09Hazardous weather outlook, Mar 20, 5:29 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 529 PM CDT TUE MAR 20 2012 ARZ050-051-059>061-070>073-LAZ001>004-010-011-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-211200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO- RED RIVER-SABINE LA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 529 PM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL EARLY WEDNESDAY EVENING. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF EAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND NORTHWEST LOUISIANA TONIGHT. FLASH FLOODING WILL REMAIN POSSIBLE AS MORE STORMS REDEVELOP AND MOVE ACROSS AREAS THAT HAVE ALREADY RECEIVED HEAVY AMOUNTS OF RAINFALL OVER THE LAST 24 HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF WEDNESDAY. THEREFORE...THE THREAT OF FLASH FLOODING WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LAZ005-006-012>014-018>022-211200- LINCOLN-UNION LA-BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 529 PM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL EARLY WEDNESDAY EVENING. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT NORTH CENTRAL AND NORTHWEST LOUISIANA TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS EVENING AND TONIGHT...ESPECIALLY ACROSS NORTH CENTRAL LOUISIANA. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...RAINFALL MAY BE HEAVY AT TIMES AND IS EXPECTED TO CONTINUE INTO WEDNESDAY. FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS OVER THE NEXT SEVERAL HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF WEDNESDAY. THEREFORE...THE THREAT OF FLASH FLOODING WILL CONTINUE UNTIL THE RAINFALL BEGINS TO END EARLY WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. 09
In the hours before
Local storm report, Mar 20, 5:03 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
503 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 5 ENE FLORIEN 31.48N 93.38W
03/20/2012 SABINE LA EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN MOUNT CARMEL
&&
19Local storm report, Mar 20, 6:08 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD 5 SE NATCHEZ 31.62N 92.99W
03/20/2012 NATCHITOCHES LA BROADCAST MEDIA
HIGHWAY 119 HAS BEEN CLOSED DUE TO FLOODING.
&&
15Local storm report, Mar 20, 6:55 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 7 WNW NATCHITOCHES 31.79N 93.21W
03/20/2012 NATCHITOCHES LA LAW ENFORCEMENT
POSEY ROAD FLOODED ALONG A MILE AND A HALF STRETCH WITH A
FEW FEET OF WATER COVERING THE ROAD IN SOME LOCATIONS
&&
19Local storm report, Mar 20, 7:13 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD 5 SW WINNFIELD 31.87N 92.70W
03/20/2012 WINN LA LAW ENFORCEMENT
HARRINGTON ROAD OFF OF HIGHWAY 1228 IS COVERED IN HIGH
WATER. NUMEROUS OTHER PARISH ROADS ACROSS THE PARISH ARE
BEGINNING TO FLOOD AS WELL.
&&
15Local storm report, Mar 20, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 1 ESE NATCHITOCHES 31.75N 93.08W
03/20/2012 NATCHITOCHES LA EMERGENCY MNGR
WATER COVERING FISH HATCHERY ROAD JUST EAST OF
NATCHITOCHES
&&
19Local storm report, Mar 20, 8:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
855 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 1 SE NATCHITOCHES 31.75N 93.09W
03/20/2012 NATCHITOCHES LA EMERGENCY MNGR
MOBILES HOMES FLOODED ON CEDAR GROVE DRIVE
&&
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 8:55 PM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Sabine, Winn | 10 hr |
| Mar 20, 9:02 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 11 days |
| Mar 20, 9:03 PM CDT | Tornado Warning | SHV | Natchitoches | 27 min |
| Mar 20, 9:24 PM CDT | Tornado Warning | SHV | Natchitoches | 36 min |
| Mar 20, 10:20 PM CDT | Tornado Warning | SHV | Grant, Natchitoches | 40 min |
| Mar 20, 10:50 PM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 10 hr |
| Mar 21, 1:52 AM CDT | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Union | 8 hr |
| Mar 21, 2:49 AM CDT | Tornado Warning | SHV | Grant, Winn | 26 min |
| Mar 21, 3:14 AM CDT | Tornado Warning | SHV | Jackson, Winn | 46 min |
| Mar 21, 5:41 AM CDT | Tornado Warning | SHV | Jackson, Winn | 34 min |
| Mar 21, 6:16 AM CDT | Flash Flood Warning | SHV | Bienville, Red River | 3 hr |
| Mar 21, 6:47 AM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Red River, Sabine, Winn | 4 hr |
| Mar 21, 8:44 AM CDT | Flash Flood Warning | SHV | Claiborne | 2 hr |
| Mar 21, 9:36 AM CDT | Flash Flood Warning | SHV | Union | 114 min |
| Mar 21, 10:51 AM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 3 hr |
| Mar 21, 1:53 PM CDT | Areal Flood Warning | SHV | Natchitoches | 6 hr |
Nearby
Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.